# SDR IPXA11567250

- Difficulty date: May 31, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, GOUGE IN T/E OF THE RT WING INBD AFT FLAP, 27" FROM THE INBD EDGE.  REPAIRED T/E OF THE RT WING INBD AFT FLAP 27" FROM THE INBD EDGE IAW 757-200PF, SRM 51-70-04.
